Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 13 no. 2 (2001)

  • S. Bettner, R. Schertz Lower powers of elliptic units - Abstract
  • V. Canterini, A. Siegel Automate des préfixes-suffixes associé à une substitution primitive - Abstract
  • N. Chekhova, P. Hubert, A. Messaoudi Propriétés combinatoires, ergodiques et arithmétiques de la substitution de Tribonacci - Abstract
  • L. V. Dieulefait Newforms, inner twists, and the invers Galois problem for projective linear groups - Abstract
  • A. Dubickas, C. J. Smyth The Lehmer constants of an annulus - Abstract
  • A. Heinis On low-complexity bi-infinite words and their factors - Abstract
  • E. Herrmann, A. Petho S-integral points on elliptic curves - Notes on a paper of B. M. M. de Weger - Abstract
  • A. Ivic On sums of Hecke series in short intervals - Abstract
  • O. Kihel Groupe des unités pour des extensions diédrales complexes de degré 10 sur Q - Abstract
  • M. B. Levin On normal lattice configurations and simultaneously normal numbers - Abstract
  • L. Pharamond Dit D'Costa Comparaison de deux notions de rationalité d'un dessin d'enfant. - Abstract
  • C. G. Pinner More on inhomogeneous Diophantine approximation - Abstract
  • O, Ramaré, I. Z. Ruzsa Additive properties of dense subsets of sifted sequences - Abstract
  • M. Redouaby Sur la méthode de Van der Corput pour les sommes d'exponentielles - Abstract
  • R. Scheidler Ideal arithmetic and infrastructure in purely cubic function fields - Abstract
  • K. Yamamura Maximal unramified extensions of imaginary quadratic number fields of small conductors, II - Abstract
  • S. Yazdani Multiplicative functions and k-automatic sequences - Abstract
  • Contents of the previous issue| Contents of the following issue